# SDR REXA2017052300634

- Difficulty date: May 23, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 24,789 hours, 22,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 1 & 2 EMERGENCY LIGHTS HAS A WHITE WIRE SHOWING AND LIGHT STRIP NOT BONDED TO THE FLOOR.  FOUND ROW 1 & 2 EMERGENCY FLOOR LIGHT SPLICE BROKEN.  INSTALLED A NEW SPLICE IAW ESPM 20-16-00.  REINSTALLED THE EMERGENCY LIGHTS IAW AMM 33-51-01. OPS CHECKED GOOD.
